# SDR DALA2024050704994

- Difficulty date: May 2, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N953DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38739
- Aircraft time: 25,991 hours, 15,605 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Odor
- Location: Lav Mirror
- Stage of operation: NR
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

(LOG 5343554) BURNING SMELL FROM R AFT LAV. FOUND HAND SANTIZER BOTTLE STOWED BEHIND MIRROR IN AFT RIGHT LAV AND LEAKED ONTO ONE TASK LIGHT CAUSING ODOR. REPAIRED PER ERA 617854-14.
